MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 4-840220ASAA-EN
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190); No Code Available (3191)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the customer reported that the ventilator has passed performance verification testing (pvt), extended self test (est), and short self test (sst) and ran the ventilator for 2 days.The customer could not duplicate the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported during use the 840 ventilator stopped ventilating and there were no carbon dioxide (co2) readings on the monitor indicating no breathing and the ventilator screen was blank.It was reported that the ventilator was restarted.The ventilator generated a gui (graphic user interface) reset error code.Although requested, it is unknown if the patient was removed from the ventilator and placed on an alternate ventilator.The patient was not harmed or injured as a result of the reported event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received as follows: the patient was transferred to an alternate ventilator without harm or injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key7903536
Report Number8020893-2018-00461
Device Sequence Number13494956
Product Code CBK
UDI-Device Identifier10884521076990
UDI-Public10884521076990
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4-840220ASAA-EN
Device Catalogue Number4-840220ASAA-EN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer09/24/2018
04/17/2019
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/04/2018
04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1